MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC

FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC
Model Number P1PIC1.4-S
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation included evaluating the returned proximal portion of the device (the distal segment was not returned as it remained in the patient).In-house investigation also included review of device history records.The investigation indicated no evidence of manufacturing or material related issues that would have contributed to the event.
 
Event or Problem Description
It was reported that as the catheter was being removed due to completion of treatment, resistance was experienced and it appeared the line was stretching during removal, resulting in the catheter separating.It was confirmed by x-ray that approximately 3 cm of the catheter remained in the patient.Interventional radiology was not able to remove the 3 cm separated segment.The reporting facility noted that ultrasound imaging showed a fibrin sheath around the tip of the catheter.

Brand Name
POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
2102262600
MDR Report Key23965878
Report Number3007697249-2026-00001
Device Sequence Number9405653
Product Code LJS
UDI-Device Identifier00858778006072
UDI-Public(01)00858778006072(17)270529(10)250379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberP1PIC1.4-S
Device Lot Number250379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown